X
View Mobile Number 81% Response Rate

Our Products

+View All

Anticold & Anticough Drugs

We are a leading Supplier, Manufacturer & Exporter of Anticold / Anticough Drugs such as Cofnish and Coldarish from India.
Rs 280/ Box
Rs 840/ Box
Rs 840/ Box

Paracetamol Phenylephrine Cetrizine Tablet
Interested in this product?
Get Best Quote

Paracetamol Phenylephrine Cetrizine Tablet

Rs 665 / BoxGet Latest Price

CompositionParacetamol 325mg + Phenylephrine 5mg + Cetrizine 5mg Tablet
Packaging Size50x10
Packaging TypeBlister
IndicationsParacetamol 325mg + Phenylephrine 5mg + Cetrizine 5mg Tablet

Coldanish

Paracetamol 325mg + Phenylephrine 5mg + Cetrizine 5mg Tablet

View Complete Details

Yes, I am interested!

Cofnish
Interested in this product?
Get Best Quote

Cofnish

Rs 280 / BoxGet Latest Price

Owing to our rich experience in manufacturing, supplying and exporting Cofnish, our organization has become a brand name. Our offered range of Cofnish tablets is formulated using premium quality ingredient and hi-tech machines. These tablets are formulated by a team of experts who rigorously inspect our entire range at each level of production. Moreover, our Cofnish consist of various minerals and vitamins that body requires and thus, improve power, body stamina and immunity system.

Features:

  • Health perspectives
  • Effective
  • Disease-fighting

View Complete Details

Yes, I am interested!

Coldarish Plus
Interested in this product?
Get Best Quote

Coldarish Plus

Rs 840 / BoxGet Latest Price

We specialize in manufacturing, supplying and exporting a wide range of Coldarish Plus. Our products are extensively demanded by clients owing to accurate composition, side effect free quality and effective result. Our expert procuring agents quality check these Coldarish Plus on pre described parameters before delivery and offer highly effect range at our clients’ end. These Coldarish Plus are safe and effective even if used for a long term use.

Features:

  • Safe
  • Effective
  • Excellent quality

View Complete Details

Yes, I am interested!

Coldarish

Rs 840 / BoxGet Latest Price

CompositionParacetamol 500 mg + C.P.Maleate 2 mg +Phenylephrine HCl 5 mg. Tab
Packaging Size50x10
Packaging TypeBlister
IndicationsParacetamol 500 mg + C.P.Maleate 2 mg +Phenylephrine HCl 5 mg. Tab

Backed by our skilled workforce and rich vendor base, we have been able to manufacture, supply and export a quality assured range of Coldarish. These Coldarish tablets are a pharmaceutical product and are well-known for its effectiveness and purity. Our Coldarish tablets have accurate composition and are effective in the treatment of varied diseases. These Coldarish tablets are available at reasonable prices and are in cycle with industry norms & standards

Features:

  • Excellent quality
  • Good treatment of the diseases
  • Infection safely

View Complete Details

Yes, I am interested!
3.5/5★★★★★★★★★★

Reviewed by 19 Users

5 star10

4 star1

3 star2

2 star0

1 star6

User Satisfaction

Response75%

Quality100%

Delivery100%

Most Relevant Reviews

B

Banshi Lal ★★★★★ ★★★★★

20-August-21

Response

Quality

Delivery

R

Rupa ★★★★★ ★★★★★

11-April-21

Response

Quality

All Rights Reserved (Terms of Use)